# SDR GSPA20211207

- Difficulty date: November 21, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N89WC
- Make and model: Beech B300
- Aircraft serial: FL72
- Aircraft time: 9,825 hours, 7,546 cycles
- Engine: Pwa PT6A60A
- Engine time: 9,550 hours, 7,332 cycles
- Propeller: Hartzl HCB4MP3
- System (JASC): 3200 · Landing Gear System
- Part: Actuator
- Part number: 1013880147
- Condition: Intermittent
- Location: Zone 700
- Part time: 9,825 hours, 7,546 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE WE RETRACTED THE GEAR AS NORMAL WITH NO ABNORMAL CONDITIONS EXCEPT A RED GEAR HANDLE. 
WE FOUND THE LANDING GEAR RELAY CIRCUIT BREAKER POPPED. PER CHECKLIST WE PUSHED IT IN AND WE’RE ABLE TO CYCLE THE GEAR TWICE BUT EACH TIME HAD A RED GEAR HANDLE WITH HANDLE IN THE UP POSITION. 
WE DECIDED TO FOLLOW CHECKLIST AND RETURN TO SNA AS A PRECAUTIONARY MEASURE.
